Free Access
Volume 18, Number 2, April-June 2012
Page(s) 427 - 451
Published online 22 June 2011
  1. G. Allaire and C. Conca, Bloch wave homogenization and spectral asymptotic analysis. J. Math. Pures Appl. 77 (1998) 153–208. [Google Scholar]
  2. G. Allaire and F. Malige, Analyse asymptotique spectrale d’un problème de diffusion neutronique. C. R. Acad. Sci. Paris, Ser. I 324 (1997) 939–944. [CrossRef] [Google Scholar]
  3. H. Attouch, Variational convergence for functions and operators. Applicable Mathematics Series, Pitman (Advanced Publishing Program), Boston, MA (1984). [Google Scholar]
  4. N.S. Bachvalov and G.P. Panasenko, Homogenization of Processes in Periodic Media. Nauka, Moscow (1984). [Google Scholar]
  5. A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures. North-Holland Publishing Co., Amsterdam (1978). [Google Scholar]
  6. G. Bouchitté, M.L. Mascarenhas and L. Trabucho, On the curvature and torsion effects in one dimensional waveguides. ESAIM : COCV 13 (2007) 793–808. [Google Scholar]
  7. G. Dal Maso, An introduction to Γ-convergence, Progress in Nonlinear Differential Equations and their Applications 8. Birkhäuser Boston Inc., Boston (1993). [Google Scholar]
  8. R. Ferreira and M.L. Mascarenhas, Waves in a thin and periodically oscillating medium. C. R. Math. Acad. Sci. Paris, Ser. I 346 (2008) 579–584. [CrossRef] [Google Scholar]
  9. D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order. Classics in Mathematics, Springer-Verlag, New York (1977). [Google Scholar]
  10. V. Jikov, S. Kozlov and O. Oleĭnik, Homogenization of differential operators and integral functionals. Springer-Verlag, Berlin (1994). [Google Scholar]
  11. S. Kesavan, Homogenization of Elliptic Eigenvalue Problems : Part 1. Appl. Math. Optim. 5 (1979) 153–167. [CrossRef] [MathSciNet] [Google Scholar]
  12. S. Kesavan, Homogenization of Elliptic Eigenvalue Problems : Part 2. Appl. Math. Optim. 5 (1979) 197–216. [CrossRef] [MathSciNet] [Google Scholar]
  13. S. Kozlov and A. Piatnitski, Effective diffusion for a parabolic operator with periodic potential. SIAM J. Appl. Math. 53 (1993) 401–418. [CrossRef] [MathSciNet] [Google Scholar]
  14. S. Kozlov and A. Piatnitski, Degeneration of effective diffusion in the presence of periodic potential. Ann. Inst. H. Poincaré Probab. Statist. 32 (1996) 571–587. [Google Scholar]
  15. F. Murat and L. Tartar, H-Convergence, in Topics in the mathematical modelling of composite materials. Progr. Nonlinear Differential Equations Appl., Birkhäuser Boston, Boston (1997). [Google Scholar]
  16. O.A. Oleĭnik, A.S. Shamaev and G.A. Yosifian, Mathematical problems in elasticity and homogenization. Studies in Mathematics and its Applications, North-Holland Publishing Co., Amsterdam (1992). [Google Scholar]
  17. M. Vanninathan, Homogenization of eigenvalue problems in perforated domains. Proc. Indian Acad. Sci. Math Sci. 90 (1981) 239–271. [Google Scholar]
  18. M.I. Vishik and L.A. Lyusternik, Regular degeneration and boundary layer for linear differential equations with small parameter. Amer. Math. Soc. Transl. (2) 20 (1962) 239–364 [English translation]. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.